# SDR UIEA2018110802533

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,908 hours, 16,625 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS WEATHER RADAR FAILED MESSAGE DISPLAYED WHEN THE LEFT WEATHER RADAR WAS SELECTED.  RESET THE WEATHER  RADAR CONTROL BOX AND PERFORMED OPS CHECK ON LEFT AND RIGHT WX RADAR SYSTEM IAW AMM 34-43-00,  OPS CHECKED GOOD.   NO FAULTS FOUND
